# SDR AALA20000161

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AA
- Make and model: Boeing 767223
- Aircraft serial: 22319
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY LIGHTS UNDER FLIGHT ATTENDANTS STATION IN FIRST CLASS GALLEY INOPERATIVE.  REPAIRED WIRING FOR EMERGENCY LIGHTS UNDER FLIGHT ATTENDANTS STATION IN FIRST CLASS GALLEY.   (M)
